MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 32 SIZE S -3.5

MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 32 SIZE S -3.5
Model Number 01.25.021
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 11/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 20 november 2020: lot 188824: (b)(4) items manufactured and released on 7-mar-2019.Expiration date: 2024-02-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Other device involved in the event: liner: mpact 01.32.3241hct flat pe hc liner ¿32/d lot.1902883 (k103721), batch review performed by medacta regulatory affairs department on 20 november 2020: lot 1902883: (b)(4) items manufactured and released on 8-may-2019.Expiration date: 2024-04-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to a dislocation of the head from the liner 4 days after the primary surgery.The cause of the dislocation is unknown.The surgeon revised the head and liner and the surgery was completed successfully.

Brand Name
COCR BALL HEAD 12/14 32 SIZE S -3.5
Common Device Name
BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10928298
Report Number3005180920-2020-00872
Device Sequence Number791291
Product Code JDI
UDI-Device Identifier07630030805158
UDI-Public07630030805158
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2024
Device Model Number01.25.021
Device Catalogue Number01.25.021
Device Lot Number188824
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2020
Initial Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR